# SDR IPXA2017021113922

- Difficulty date: January 31, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING DROOP LEADING EDGE CHAFE DAMAGE AT INBD AND OTBD EDGES, XDLE 309 AND 330.  REPAIRED IAW SRM 57-40-01, REPAIR 15.
